# SDR HNAA2024111801100

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 43,837 hours, 39,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OZONE SMELL ON DECENT IN CABIN AND FLIGHT DECK UPON TOUCHDOWN WITH APU BLEED SELECTED SMELL BECAME STRONG UPON GAT EARRIVAL WHEN DOOR OPEN SMELL PERSIST.  FACT  16NOV24  11:00  RIC INSPECTED PACKS, FWD PRESSURIZED BAY, CONTACTORS, RELAY PANELS, RAN ENGINES + APU NO SMELL NOTED OK FOR SERVICE
